Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 28, NWS Pittsburgh, PA

June 18, 20154 counties in Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jun 18, 2015, 9:35 PM EDT for 4 counties in Pennsylvania. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 9:35 PM EDT (01:35 UTC)
Expired
Jun 19, 2015, 1:30 AM EDT
In force
4 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Allegheny County, PA, Beaver County, PA, Washington County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 43 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 9:48 PM EDTFLASH FLOODPleasant Hills, PAWATER RUNNING DOWN ROUTE 51
Jun 18, 10:00 PM EDTFLASH FLOODShaler Township, PAROUTE 8 HAS 6-10 INCHES OF WATER ON IT
Jun 18, 10:30 PM EDTFLASH FLOODBaldwin, PATECHNICAL RESCUE OF PEOPLE FROM TWO VEHICLES ON STREETS RUN RD...ROAD CLOSED FROM HAYES TO BRENTWOOD
Jun 18, 10:30 PM EDTFLASH FLOODBaldwin, PATECHNICAL RESCUE OF PEOPLE FROM TWO VEHICLES ON STREETS RUN RD...ROAD CLOSED FROM HAYES TO BRENTWOOD...SEVERAL VEHICLES STUCK
Jun 18, 10:45 PM EDTFLASH FLOODNew Stanton, PAWATER RUNNING INTO A HOME IN NEW STANTON
Jun 18, 10:55 PM EDTFLASH FLOODSewickley, PAROUTE 65 FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 1.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

758 
WGUS51 KPBZ 190135
FFWPBZ
PAC003-007-125-129-190530-
/O.NEW.KPBZ.FF.W.0028.150619T0135Z-150619T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
935 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  NORTHERN WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  NORTHWESTERN WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...

* UNTIL 130 AM EDT
    
* AT 934 PM EDT...DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA...WITH AT LEAST ONE TO 
  TWO MORE HOURS OF HEAVY RAINFALL LIKELY IN MUCH OF THE WARNED AREA.
  
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PITTSBURGH...PENN HILLS...MOUNT LEBANON...BETHEL PARK...ROSS
  TOWNSHIP...MCCANDLESS TOWNSHIP...MONROEVILLE...MOON TOWNSHIP...
  MCMURRAY...GREENSBURG...MCKEESPORT...FRANKLIN PARK...JEANNETTE...
  CANONSBURG...AVELLA...GASTONVILLE...SHALER TOWNSHIP...PLUM...WEST
  MIFFLIN AND NORTH SIDE PITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4019 7952 4022 8051 4059 8051 4057 7956
      4056 7956 4054 7952 4054 7951 4053 7950
      4053 7948

$$

FRIES
1 follow-up statement
832 
WGUS71 KPBZ 190456
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1256 AM EDT FRI JUN 19 2015

PAC003-007-125-129-190505-
/O.CAN.KPBZ.FF.W.0028.000000T0000Z-150619T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER PA-WASHINGTON PA-ALLEGHENY PA-WESTMORELAND PA-
1256 AM EDT FRI JUN 19 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN BEAVER...NORTHERN
WASHINGTON...ALLEGHENY AND NORTHWESTERN WESTMORELAND COUNTIES IS
CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4019 7952 4022 8051 4059 8051 4057 7956
      4056 7956 4054 7952 4054 7951 4053 7950
      4053 7948

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 8:05 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 18, 8:05 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
805 PM EDT THU JUN 18 2015

.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEKEND. SHOWERS
AND SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...WITH ANOTHER
ROUND OF RAIN SATURDAY NIGHT WITH THE REMNANTS OF TROPICAL STORM
BILL.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
MESOANALYSIS INDICATES AN AREA OF OUTFLOW FROM EARLIER CONVECTION
PUSHING ACROSS OHIO THIS EVENING THAT HAS MANAGED TO INTERSECT THE
LAKE BREEZE BOUNDARY AND MOVE WELL INLAND...LOCALLY INCREASING
DIRECTIONAL LOW LEVEL SHEAR. THE COMBINATION OF SHEAR AND
INCREASED INSTABILITY DUE TO AMPLE HEATING THROUGH THE AFTERNOON
HAS CREATED A FAIRLY WIDE CORRIDOR SUITABLE FOR SEVERE
THUNDERSTORM DEVELOPMENT ACROSS EASTERN OHIO AND INTO THE
PITTSBURGH METRO AREA. THIS IS NOT NECESSARILY WHERE THE GLOBAL
MODELS HAD FIGURED SUCH DEVELOPMENT WOULD BE...HOWEVER THE LACK OF
EARLY AFTERNOON CONVECTION HAS ALLOWED FOR MORE INSOLATION THAT
WAS PREVIOUSLY FORECAST TO PUSH INSTABILITY PARAMETERS A BIT
HIGHER THAN WOULD HAVE OTHERWISE BEEN ANTICIPATED. SPC HAS ISSUED
A SEVERE THUNDERSTORM WATCH FOR ALL OF THE OHIO COUNTIES AS WELL
AS THE NORTHERN WEST VIRGINIA PANHANDLE AND PORTIONS OF
SOUTHWESTERN PENNSYLVANIA UNTIL 11 PM THIS EVENING. THE MAIN
THREAT DUE TO THE WARM AND HUMID AIR MASS AHEAD OF IT WILL BE
DAMAGING WINDS.

THERE IS STILL SOME CONCERN THAT ACTIVITY MAY PROPAGATE FARTHER
DOWNSTREAM LATE THIS EVENING BEYOND THE EASTERN END OF THE WATCH
BOX. HIGH RESOLUTION MODELS ALL INDICATE SOME CONVECTION MAKING IT
THROUGH THE PITTSBURGH AREA AROUND MIDNIGHT...HOWEVER IT WOULD
SEEM LIKELY THAT SOME AMOUNT OF DECAYING SHOULD BE OCCURRING DUE
TO THE FACT THAT WE WILL BE SO FAR BEYOND THE DIURNAL INSTABILITY
MAXIMA OF THE DAY. THAT SAID...TRENDS WILL BE MONITORED THROUGH
THE EVENING FOR POSSIBLE EXTENSIONS OF THE BOX EASTWARD. FRIES

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
ALTHOUGH THE STATIONARY FRONT WILL DROP SOUTH INTO WEST VIRGINIA
FRIDAY NIGHT...THE REMNANTS OF TROPICAL STORM BILL WILL MAKE STEADY
PROGRESS TO THE NORTHEAST. THE CHANCES FOR RAIN WILL INCREASE
SATURDAY...WITH MOST OF THE RAINFALL OCCURRING SATURDAY NIGHT.
RECENT MODELS HAVE MOVED THE SYSTEM TO THE EAST MORE QUICKLY
SATURDAY NIGHT...AND BULK OF THE ASSOCIATED RAINFALL SHOULD BE EAST
OF THE REGION BY SUNRISE ON SUNDAY. SEE THE HYDROLOGY SECTION OF THE
AFD BELOW FOR MORE DETAILS. ANY BREAK IN RAINFALL WILL BE SHORT
LIVED WITH ANOTHER COLD FRONT SWEEPING ACROSS THE AREA SUNDAY.
TEMPERATURES WILL REMAIN NEAR NORMAL THROUGH THE PERIOD.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A CHANCE FOR SHOWERS WILL CONTINUE SUNDAY NIGHT INTO EARLY MONDAY
MORNING UNTIL THE FRONT CLEARS THE REGION. THE WEATHER WILL QUIET
DOWN SOMEWHAT ON MONDAY AND TUESDAY...BEFORE WE RETURN TO A
WARM...HUMID AND UNSTABLE REGIME BY THE END OF THE LONG TERM.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
VARIABLE CONDITIONS CAN BE EXPECTED TODAY AS MVFR CEILINGS
IMPROVE TO VFR. HOWEVER...ALL WILL BE MARRED BY SHOWERS AND
AFTERNOON THUNDERSTORMS...CHANCES FOR WHICH WILL IMPROVE WITH THE
ADVANCE OF A COLD FRONT TONIGHT. EXPECT DEGRADED CONDITIONS TO
THEN PERSIST THROUGH THE PREDAWN HOURS AS SHOWERS WANE...WITH
IMPROVEMENT FROM THE NORTH ON FRIDAY.

.OUTLOOK.../FRIDAY THROUGH TUESDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON/EVENING SCATTERED THUNDERSTORMS.
PORTS FROM PIT SOUTHWARD CAN EXPECTED GENERAL RESTRICTIONS IN RAIN
WITH THE PASSAGE OF A REMNANT TROPICAL LOW ON SATURDAY.

&&

.HYDROLOGY...
THE MOISTURE ASSOCIATED WITH REMNANTS OF TROPICAL STORM BILL WILL
BRING A PERIOD OF POTENTIAL HEAVY RAINS LATE SATURDAY AND SUNDAY.

BEST ESTIMATES ARE THAT THE AREA OF HEAVIEST RAINS WILL FALL OVER
KENTUCKY AND WEST VIRGINIA AND NOT OVER OHIO AND PENNSYLVANIA.

IN OUR AREA, IT IS ESTIMATED THAT THE MONONGAHELA AND CHEAT
BASINS WILL RECEIVE BETWEEN 2.00 AND 3.00 INCHES. BETWEEN 1.00 AND
1.50 IS EXPECTED IN THE IMMEDIATE PITTSBURGH AREA WITH LESS THAN
AN INCH OVER THE ALLEGHENY BASIN.

UNCERTAINTY REMAINS. A SHIFT TO THE NORTH COULD MEAN HIGHER
AMOUNTS FOR OHIO AND PENNSYLVANIA. HEIGHTENED AWARENESS IS NEEDED
THIS WEEKEND AND EARLY NEXT WEEK ON AREA RIVERS. CURRENTLY NO
RIVER FLOODING IS EXPECTED, BUT STREAMS AND CREEKS COULD
EXPERIENCE FLOODING WHERE THE HEAVY RAINS FALL OVER THE WEEKEND.

CRESTS ARE EXPECTED ON THE CHEAT RIVER SUNDAY AFTERNOON, AND
CRESTS ON THE MONONGAHELA AND OHIO WILL COME ON MONDAY. PARSONS IS
EXPECTED TO CREST JUST BELOW 7 FEET. GRAYS LANDING IS PROJECTED
TO CREST JUST BELOW 15 FEET. PITTSBURGH SHOULD REMAIN IN POOL
THROUGH THE ENTIRE PERIOD.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 18, 2:25 AM EDT, 19 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
225 AM EDT THU JUN 18 2015

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-190630-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
225 AM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN THE AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING DAMAGING WINDS. LOCALIZED
FLOODING IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAVY RAINFALL AND FLOODING ARE POSSIBLE LATER SATURDAY INTO
SUNDAY WITH THE REMNANTS OF TROPICAL SYSTEM BILL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 18, 8:54 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
854 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     WINONA                  40.83N  80.90W
06/18/2015                   COLUMBIANA         OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN WINONA

&&

EVENT NUMBER PBZ1501930

RCC
Local storm report, Jun 18, 9:01 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
901 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     FRANKLIN PARK           40.59N  80.10W
06/18/2015                   ALLEGHENY          PA   911 CALL CENTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER PBZ1501931

FRIES
Local storm report, Jun 18, 9:08 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
908 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     1 SSW FRANKLIN PARK     40.58N  80.11W
06/18/2015                   ALLEGHENY          PA   911 CALL CENTER

            TREE DOWN ACROSS NICOLSON RD AT MCDEVITT RD

0845 PM     TSTM WND DMG     FRANKLIN PARK           40.59N  80.10W
06/18/2015                   ALLEGHENY          PA   911 CALL CENTER

            TREE DOWN ON ALYDAR DR

0845 PM     TSTM WND DMG     FRANKLIN PARK           40.59N  80.10W
06/18/2015                   ALLEGHENY          PA   911 CALL CENTER

            TREES AND WIRES DOWN ON WEXFORD BAYNE RD

0847 PM     TSTM WND DMG     FRANKLIN PARK           40.59N  80.10W
06/18/2015                   ALLEGHENY          PA   911 CALL CENTER

            TREE AND WIRES DOWN ON MEINERT RD AT PINE CREEK RD

0858 PM     TSTM WND DMG     1 SE MCCANDLESS TOWNSHI 40.57N  80.02W
06/18/2015                   ALLEGHENY          PA   911 CALL CENTER

            LARGE AMOUNT OF BRANCHES DOWN IN THE INTERSECTION OF
            BABCOCK BLVD AND CUMBERLAND

&&

EVENT NUMBER PBZ1501932
EVENT NUMBER PBZ1501933
EVENT NUMBER PBZ1501934
EVENT NUMBER PBZ1501935
EVENT NUMBER PBZ1501936

FRIES
Local storm report, Jun 18, 9:11 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
911 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     1 S WEXFORD             40.61N  80.05W
06/18/2015                   ALLEGHENY          PA   COUNTY OFFICIAL

            TREES DOWN BLOCKING RICHARD RD

&&

EVENT NUMBER PBZ1501937

FRIES
Local storm report, Jun 18, 9:14 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
914 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND DMG     SEWICKLEY               40.54N  80.18W
06/18/2015                   ALLEGHENY          PA   COUNTY OFFICIAL

            TREES AND WIRES DOWN ON 800 BLOCK OF CENTENNIAL AVE

&&

EVENT NUMBER PBZ1501938

FRIES
Special weather statement, Jun 18, 9:25 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
925 PM EDT THU JUN 18 2015

PAZ007-008-014-190200-
VENANGO-MERCER-BUTLER-
925 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
SOUTHWESTERN VENANGO AND NORTHEASTERN BUTLER COUNTIES...

AT 924 PM EDT...A STRONG THUNDERSTORM WAS NEAR GROVE CITY...MOVING
EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GROVE CITY...STONEBORO...SENECA...HARRISVILLE...POLK...SANDY LAKE...
EMLENTON...BRUIN...CLINTONVILLE...EAU CLAIRE...KENNERDELL...JACKSON
CENTER...BARKEYVILLE...CHERRY VALLEY...BOYERS AND CRANBERRY TOWNSHIP.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 113 AND 126.
  INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 18 AND 43.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4116 8020 4134 8020 4138 7971 4104 7970
TIME...MOT...LOC 0124Z 270DEG 23KT 4126 8010

34

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:10 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence, Washington50 min
Jun 18, 8:49 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Washington, Westmoreland56 min
Jun 18, 9:21 PM EDTSevere Thunderstorm WarningPBZBeaver, Washington54 min
Jun 18, 9:24 PM EDTSevere Thunderstorm WarningPBZGreene, Washington39 min
Jun 18, 9:25 PM EDTSpecial Weather StatementPBZVenango35 min
Jun 18, 9:35 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland40 min
Jun 18, 10:06 PM EDTSpecial Weather StatementPBZAllegheny, Beaver, Washington24 min
Jun 18, 10:18 PM EDTSpecial Weather StatementPBZFayette12 min
Jun 18, 10:20 PM EDTSpecial Weather StatementPBZAllegheny, Beaver, Washington10 min
Jun 18, 11:39 PM EDTSpecial Weather StatementPBZVenango51 min
Jun 18, 11:59 PM EDTAreal Flood AdvisoryPBZClarion, Forest, Venango2 hr
Jun 19, 12:05 AM EDTFlash Flood WarningPBZClarion, Forest, Venango3 hr
Jun 19, 5:59 PM EDTFlash Flood WatchPBZAllegheny, Fayette, Greene, Washington, Westmoreland29 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.